Fractional Integral and Derivative Formulas by Using Marichev-Saigo-Maeda Operators Involving the S-Function
D. L. Suthar and
Hafte Amsalu
Abstract and Applied Analysis, 2019, vol. 2019, 1-19
Abstract:
We establish fractional integral and derivative formulas by using Marichev-Saigo-Maeda operators involving the S-function. The results are expressed in terms of the generalized Gauss hypergeometric functions. Corresponding assertions in terms of Saigo, Erdélyi-Kober, Riemann-Liouville, and Weyl type of fractional integrals and derivatives are presented. Also we develop their composition formula by applying the Beta and Laplace transforms. Further, we point out also their relevance.
Date: 2019
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2019/6487687.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2019/6487687.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6487687
DOI: 10.1155/2019/6487687
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().